# SDR AALA2020091429014

- Difficulty date: September 11, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 11,241 hours, 4,499 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0019408
- Condition: Unserviceable
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED-DURING CRUISE FLIGHT, AT FL 370-50 DEG SAT, THE PRESSURIZATION OUTFLOW VALVE INDICATED A SUDDEN MOVE TO FULL OPEN THEN CLOSED, RESULTING IN 1000 FPM LIMIT THEN DESCENT OF CABIN PRESSURE.  MEL 09-499C-C ONE CABIN AUTO PRESSURE CONTROL, REF. 2110A AUTHORIZED.  REPLACED CABIN PRESSURE CONTROLLER NR 2, PER AMM 21-31-01, DCPC (DIGITAL CABIN PRESSURE CONTROLLER) SYSTEM TEST OKAY, CLEARED MEL.
